# SDR DXTA2023050985650

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 13,920 hours, 10,803 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE TOUCHING DOWN AT LANDING, PWR BRKS CB TRIPPED.  LOW BRK PRESS & ANTISKID INOP MESSAGES ILLUMINATED.   BRAKE PRESSURE COMPLETELY FAILED & ACFT HAD TO BE STOPPED ON TAXIWAY WITH THE EMER BRAKE HANDLE.  CB WAS RESET IAW QRH & 2 MESSAGES EXTINGUISHED. ACFT TOWED TO HANGAR & BRAKES WERE NOT TESTED.  REMOVED BRAKE MOTOR P/N MP50B-1 S/N 3375 DUE TO CIRCUIT BREAKER POPPING AND INSTALLED OVERHAULED UNIT AS DESCRIBED ABOVE IAW CE560XL MM CH 32-44-20. BLED BRAKE SYSTEM, OPS AND LEAK CHECKED GOOD.
